# SDR AALA202304172041

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A320*
- Aircraft serial: 5235
- Aircraft time: 33,529 hours, 13,501 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Part number: 38007081
- Part serial: P6555
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 19,271 hours, 7,693 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A DIRTY SOCKS SMELL THAT STARTED DURING TAKEOFF AND CONTINUED THRU THE ENTIRE FLIGHT WAS REPORTED. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AND REPLACED IT PER TASK CARD 26L31049003. A SATISFACTORY LEAK/OPERATIONAL CHECK WAS ACCOMPLISHED.
